Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Formality in Logic
Subtitle: From Logical Terms to Semantic Constraints
Author(s): SAGI, Gil
Journal: Logique et Analyse
Volume: 227    Date: 2014   
Pages: 259-276
DOI: 10.2143/LEA.227.0.3053506

personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:

For more information about the personal logins, click here

If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here